# SDR FXGA201904251935

- Difficulty date: April 25, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N967CE
- Make and model: Doug DC-9
- Aircraft serial: 49855
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1228 FUSELAGE SKIN GOUGE & DENTED BELOW 23L.  BLEND OUT REQUIRES REPAIR WITHOUT DAMAGE REMOVAL.  FS 1228 FUSELAGE SKIN GOUGE & DENTED BELOW 23L, BLEN OUT REQUIRES REPAIR WITHOUT DAMAGE REMOVAL IAW 54-04-2 FIG 2.  REPAIR REQUIRES RE-INSPECTION @ 8,000 CYCLES AND RECURRENT INSPECTION AT 8,000 CYCLES.
